# SDR AALA201601139008

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 49,828 hours, 18,546 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRONG OILY SMELL, ODOR THROUGHOUT CABIN & COCKPIT.  FOUND THE OIL COOLER TO GEARBOX LINE O RINGS LEAKING WHICH WERE REPLACED.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.  SEE AALA201601119010 & AALA201601139007 FOR ADDITIONAL INFORMATION.
